American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 137 found      Go to page: 1 2 3 4 > >>

[1] T. Yu. Baĭguskarov, G. R. Talipova and B. N. Khabibullin. Subsequences of zeros for classes of entire functions of exponential type distinguished by growth restrictions. St. Petersburg Math. J. 28 (2017) 127-151.
Abstract, references, and article information   
View Article: PDF

[2] Riccardo Ghiloni, Alessandro Perotti and Caterina Stoppato. The algebra of slice functions. Trans. Amer. Math. Soc. 369 (2017) 4725-4762.
Abstract, references, and article information   
View Article: PDF

[3] Petter Brändén, Ilia Krasikov and Boris Shapiro. Elements of P\'olya-Schur theory in the finite difference setting. Proc. Amer. Math. Soc. 144 (2016) 4831-4843.
Abstract, references, and article information   
View Article: PDF

[4] Árpád Baricz, Dimitar K. Dimitrov, Halit Orhan and Nihat Yağmur. Radii of starlikeness of some special functions. Proc. Amer. Math. Soc. 144 (2016) 3355-3367.
Abstract, references, and article information   
View Article: PDF

[5] Cormac O’Sullivan. Zeros of the dilogarithm. Math. Comp. 85 (2016) 2967-2993.
Abstract, references, and article information   
View Article: PDF

[6] Daniel Seco. Some problems on optimal approximants. Contemporary Mathematics 679 (2016) 193-205.
Book volume table of contents   
View Article: PDF

[7] Igor E. Pritsker. Asymptotic Zero Distribution of Random Polynomials Spanned by General Bases. Contemporary Mathematics 661 (2016) 121-140.
Book volume table of contents   
View Article: PDF

[8] Luca Gemignani. Zerofinding of analytic functions by structured matrix methods. Contemporary Mathematics 658 (2016) 47-66.
Book volume table of contents   
View Article: PDF

[9] Alexander Dyachenko and Galina van Bevern. On conjectures by Csordas, Charalambides and Waleffe. Proc. Amer. Math. Soc. 144 (2016) 2037-2052.
Abstract, references, and article information   
View Article: PDF

[10] D. S. Lubinsky, I. E. Pritsker and X. Xie. Expected number of real zeros for random linear combinations of orthogonal polynomials. Proc. Amer. Math. Soc. 144 (2016) 1631-1642.
Abstract, references, and article information   
View Article: PDF

[11] Alexandre Eremenko and Alexander Fryntov. Remarks on the Obrechkoff inequality. Proc. Amer. Math. Soc. 144 (2016) 703-707.
Abstract, references, and article information   
View Article: PDF

[12] Eugeny Melamud. Linear operators on polynomials preserving roots in open circular domains. Proc. Amer. Math. Soc. 143 (2015) 5213-5218.
Abstract, references, and article information   
View Article: PDF

[13] A. Melman. On Pellet$'$s Theorem for a class of lacunary polynomials. Math. Comp. 85 (2016) 707-716.
Abstract, references, and article information   
View Article: PDF

[14] Petter Brändén and Matthew Chasse. Infinite log-concavity for polynomial P\'olya frequency sequences. Proc. Amer. Math. Soc. 143 (2015) 5147-5158.
Abstract, references, and article information   
View Article: PDF

[15] Zakhar Kabluchko. Critical points of random polynomials with independent identically distributed roots. Proc. Amer. Math. Soc. 143 (2015) 695-702.
Abstract, references, and article information   
View Article: PDF

[16] Igor E. Pritsker and Alan A. Sola. Expected discrepancy for zeros of random algebraic polynomials. Proc. Amer. Math. Soc. 142 (2014) 4251-4263. MR 3266993.
Abstract, references, and article information   
View Article: PDF

[17] Jérôme Dégot. Sendov conjecture for high degree polynomials. Proc. Amer. Math. Soc. 142 (2014) 1337-1349.
Abstract, references, and article information   
View Article: PDF

[18] Marios Charalambides. A general stability theorem with applications. Proc. Amer. Math. Soc. 142 (2014) 191-197.
Abstract, references, and article information   
View Article: PDF

[19] Stamatis Koumandos and Martin Lamprecht. The zeros of certain Lommel functions. Proc. Amer. Math. Soc. 140 (2012) 3091-3100.
Abstract, references, and article information   
View Article: PDF

[20] Jian-Rong Zhou, H. M. Srivastava and Zhi-Gang Wang. Asymptotic distributions of the zeros of a family of hypergeometric polynomials. Proc. Amer. Math. Soc. 140 (2012) 2333-2346.
Abstract, references, and article information   
View Article: PDF

[21] Armin Rainer. Quasianalytic multiparameter perturbation of polynomials and normal matrices. Trans. Amer. Math. Soc. 363 (2011) 4945-4977. MR 2806697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jordi Pau and José Ángel Peláez. On the zeros of functions in Dirichlet-type spaces. Trans. Amer. Math. Soc. 363 (2011) 1981-2002. MR 2746672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Vladimir P. Kostov, Boris Shapiro and Mikhail Tyaglov. Maximal univalent disks of real rational functions and Hermite-Biehler polynomials. Proc. Amer. Math. Soc. 139 (2011) 1625-1635. MR 2763752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Xin Li. A comparison inequality for rational functions. Proc. Amer. Math. Soc. 139 (2011) 1659-1665. MR 2763755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marios Charalambides and George Csordas. The distribution of zeros of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 138 (2010) 4345-4357. MR 2680060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Masayo Fujimura and Masahiko Taniguchi. Stratification and coordinate systems for the moduli space of rational functions. Conform. Geom. Dyn. 14 (2010) 141-153. MR 2644836.
Abstract, references, and article information   
View Article: PDF

[27] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Large deviations for zeros. University Lecture Series 51 (2009) 119-133.
Book volume table of contents
View Article: PDF

[28] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Joint intensities. University Lecture Series 51 (2009) 35-46.
Book volume table of contents
View Article: PDF

[29] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Zeros of Gaussian Analytic Functions and Determinantal Point Processes. University Lecture Series 51 (2009) MR MR2552864.
Book volume table of contents

[30] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Introduction. University Lecture Series 51 (2009) 1-12.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 137 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia